# SDR AALA201905089005

- Difficulty date: May 6, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 39,815 hours, 5,925 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CRUISE, AT SEPARATE INTERVALS, L1 AND R1 FUEL PUMPS FAULTED WITH A LOW PRESSURE ECAM. EVENTS LASTED ONLY ABOUT 5 MINUTES A PIECE, THEN RETURNED TO NORMAL STATUS. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST OF MAIN AND STBY PUMPS IAW AMM 28-21-00-710-801-A.
